Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 62, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The concept of a simple point of an abstract algebraic variety
Oscar Zariski.
Trans. Amer. Math. Soc. 62 (1947), 1-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0021694
On the connection between gaps in power series and the roots of their partial sums
P. Erdös and H. Fried.
Trans. Amer. Math. Soc. 62 (1947), 53-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0021591
Direct decompositions
Reinhold Baer.
Trans. Amer. Math. Soc. 62 (1947), 62-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0021947
Concerning the uniformization of certain Riemann surfaces allied to the inverse-cosine and inverse-gamma surfaces
Gerald R. MacLane.
Trans. Amer. Math. Soc. 62 (1947), 99-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0021596


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia